DOI QR코드

DOI QR Code

CLASSES OF HYPERSURFACES WITH VANISHING LAPLACE INVARIANTS

Riveros, Carlos M.C.;Corro, Armando M.V.

  • Received : 2011.03.18
  • Published : 2012.07.31

Abstract

Consider a hypersurface $M^n$ in $\mathbb{R}^{n+1}$ with $n$ distinct principal curvatures, parametrized by lines of curvature with vanishing Laplace invariants. (1) If the lines of curvature are planar, then there are no such hypersurfaces for $n{\geq}4$, and for $n=3$, they are, up to M$\ddot{o}$bius transformations Dupin hypersurfaces with constant M$\ddot{o}$bius curvature. (2) If the principal curvatures are given by a sum of functions of separated variables, there are no such hypersurfaces for $n{\geq}4$, and for $n=3$, they are, up to M$\ddot{o}$bius transformations, Dupin hypersurfaces with constant M$\ddot{o}$bius curvature.

Keywords

lines of curvature;Laplace invariants;Dupin hypersurfaces

References

  1. T. E. Cecil and G. Jensen, Dupin hypersurfaces with four principal curvatures, Geom. Dedicata 79 (2000), no. 1, 1-49. https://doi.org/10.1023/A:1005008224753
  2. N. Kamran and K. Tenenblat, Laplace transformation in higher dimensions, Duke Math. J. 84 (1996), no. 1, 237-266. https://doi.org/10.1215/S0012-7094-96-08409-4
  3. N. Kamran and K. Tenenblat, Periodic systems for the higher-dimensional Laplace transformation, Discrete Contin. Dynam. Systems 4 (1998), no. 2, 359-378. https://doi.org/10.3934/dcds.1998.4.359
  4. R. Miyaoka, Dupin hypersurfaces and a Lie invariant, Kodai Math. J. 12 (1989), no. 2, 228-256. https://doi.org/10.2996/kmj/1138039036
  5. R. Niebergall, Dupin hypersurfaces in $\mathbb{R}^{4}$, Part I, Geom. Dedicata 40 (1991), no. 1, 1-22.
  6. R. Niebergall, Dupin hypersurfaces in $\mathbb{R}^{4}$, Part II, Geom. Dedicata 41 (1992), no. 1, 5-38.
  7. U. Pinkall, Dupin'sche Hyperflachen, Dissertation, Univ. Freiburg, 1981.
  8. U. Pinkall, Dupin'sche hyperflachen in $E^{4}$, Manuscripta Math. 51 (1985), 89-119. https://doi.org/10.1007/BF01168348
  9. U. Pinkall, Dupin hypersurfaces, Math. Ann. 270 (1985), 427-440. https://doi.org/10.1007/BF01473438
  10. C. M. C. Riveros and K. Tenenblat, Dupin hypersurfaces in $\mathbb{R}^{4}$, Canad. J. Math. 57 (2005), no. 6, 1291-1313. https://doi.org/10.4153/CJM-2005-052-1
  11. C. M. C. Riveros, K. Tenenblat, and L. A. Rodrigues, On Dupin hypersurfaces with constant Mobius curvature, Pacific J. Math. 236 (2008), no. 1, 89-103. https://doi.org/10.2140/pjm.2008.236.89